# SDR AALA200802683

- Difficulty date: October 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT MOUNTED AND EXIT DOOR SIGN LIGHTS AT AFT CABIN DIM.  REPLACED BATTERY PACK FOR DIM EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
